MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) TACTILE AWL; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) TACTILE AWL; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 9734435
Medical Device Problem Codes Bent (1059); Material Deformation (2976)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/09/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information: the hardware investigation found that the reported event was related to a hardware issue.This issue was documented in a medtronic navigation hardware anomaly tracking database.
 
Event or Problem Description
A medtronic representative reported that a site's straight tactile awl was visibly bent and has a distance to divot of 1.9.The instrument still verifies, however, the site is concerned it will bend further with any strain.No further details regarding the damage, or how it occurred, were provided.There was no patient present when this issue was identified.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative

Brand Name
TACTILE AWL
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key6231240
Report Number1723170-2017-00043
Device Sequence Number938386
Product Code OLO
UDI-Device Identifier00613994759610
UDI-Public00613994759610
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K124004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9734435
Device Lot Number140909
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/29/2017
Initial Date Received by Manufacturer 12/09/2016
Supplement Date Received by Manufacturer08/29/2017
08/29/2017
Initial Report FDA Received Date01/06/2017
Supplement Report FDA Received Date09/27/2017
09/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1